Alert archive / Tennessee / Flash Flood Warnings in 2016
Flash Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 11, 2016, 9:24 AM CDT for 4 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 9:24 AM CDT (14:24 UTC)
- Expired
- May 11, 2016, 12:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN
The radar
The Nashville radar (KOHX), 133 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:45 AM CDT | FLASH FLOOD | 3 N Cookeville, TN | FISK RD CLOSED DUE TO WATER OVER THE ROAD. FREE HILL RD NEAR N WASHINGTON IS ALSO UNDER WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.7
The text
As transmitted.
955
WGUS54 KOHX 111424
FFWOHX
TNC035-049-133-141-111715-
/O.NEW.KOHX.FF.W.0010.160511T1424Z-160511T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
924 AM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN OVERTON COUNTY IN MIDDLE TENNESSEE...
NORTHERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1215 PM CDT
* AT 922 AM CDT...DOPPLER RADAR INDICATED TRAINING THUNDERSTORMS
PRODUCING TORRENTIAL RAIN ACROSS THE WARNED AREA. TWO TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN...AND FLASH FLOODING MAY OCCUR
AS A RESULT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COOKEVILLE...CROSSVILLE...FAIRFIELD GLADE...ALGOOD...MONTEREY...CRAB
ORCHARD...SLATE SPRINGS...RICKMAN AND CLARKRANGE.
ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO MORE INCHES ARE POSSIBLE IN
THE WARNED AREA...ESPECIALLY ACROSS PUTNAM COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. IT IS TOO DIFFICULT TO JUDGE THE
DEPTH OF WATER OVER ROADWAYS. FIND ALTERNATE ROUTES.
&&
LAT...LON 3588 8472 3618 8563 3623 8557 3622 8556
3624 8553 3626 8553 3626 8551 3629 8549
3621 8491 3615 8491 3613 8487 3608 8483
3610 8482 3609 8480 3605 8479 3600 8473
3591 8468
$$
AL2 follow-up statements
190
WGUS74 KOHX 111536
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1036 AM CDT WED MAY 11 2016
TNC035-049-133-141-111715-
/O.CON.KOHX.FF.W.0010.000000T0000Z-160511T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OVERTON TN-CUMBERLAND TN-PUTNAM TN-FENTRESS TN-
1036 AM CDT WED MAY 11 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
SOUTHERN OVERTON...NORTHERN CUMBERLAND...CENTRAL PUTNAM AND
SOUTHWESTERN FENTRESS COUNTIES...
AT 1027 AM CDT...DOPPLER RADAR INDICATED A LINE OF TRAINING
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. AROUND
THREE INCHES OF RAIN HAS ALREADY FALLEN WHICH MAY RESULT IN FLASH
FLOODING...ESPECIALLY IN EASTERN PUTNAM COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COOKEVILLE...CROSSVILLE...FAIRFIELD GLADE...ALGOOD...MONTEREY...CRAB
ORCHARD...SLATE SPRINGS...RICKMAN AND CLARKRANGE.
SCATTERED THUNDERSTORMS IN THE WARNED AREA WILL LEAD TO ADDITIONAL
RAINFALL AMOUNTS OF ANOTHER INCH OR SO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3588 8472 3618 8563 3623 8557 3622 8556
3624 8553 3626 8553 3626 8551 3629 8549
3621 8491 3615 8491 3613 8487 3608 8483
3610 8482 3609 8480 3605 8479 3600 8473
3591 8468
$$
AL060
WGUS74 KOHX 111724
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 PM CDT WED MAY 11 2016
TNC035-049-133-141-111733-
/O.EXP.KOHX.FF.W.0010.000000T0000Z-160511T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OVERTON TN-CUMBERLAND TN-PUTNAM TN-FENTRESS TN-
1224 PM CDT WED MAY 11 2016
...THE FLASH FLOOD WARNING FOR SOUTHERN OVERTON...NORTHERN
CUMBERLAND...CENTRAL PUTNAM AND SOUTHWESTERN FENTRESS COUNTIES HAS
EXPIRED...
THE HEAVY RAIN FROM TRAINING THUNDERSTORMS HAS ENDED. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT...HOWEVER A FEW ROADS MAY STILL
HAVE WATER OVER THEM. PLEASE CONTINUE TO HEED ANY REMAINING ROAD
CLOSURES DUE TO HIGH WATER.
LAT...LON 3588 8472 3618 8563 3623 8557 3622 8556
3624 8553 3626 8553 3626 8551 3629 8549
3621 8491 3615 8491 3613 8487 3608 8483
3610 8482 3609 8480 3605 8479 3600 8473
3591 8468
$$
ALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 11, 8:43 AM CDT, 41 minutes earlier.
Area forecast discussion, May 11, 8:43 AM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Nashville TN 843 AM CDT WED MAY 11 2016 .UPDATE... For Morning Discussion. && .DISCUSSION... Updated the forecast to increase precip chances and QPF along the line of thunderstorms across the northern CWA. Flash flooding will continue to be a threat through the morning hours, especially in Sumner, Macon and Trousdale counties. Additionally, marginally severe hail could be a threat this morning with some of the stronger storms. Right now, everything appears below severe limits. Eventually this line should drift northward, so only updated the grids/forecast through midday. Update out shortly. && .AVIATION... 12Z TAF DISCUSSION. A warm front is draped from the Bootheel area of Missouri eastward through northern Middle Tennessee. Numerous showers and thunderstorms are currently concentrated over northeast Middle Tennessee and in the Upper Cumberland with Isolated thunderstorms occurring in the Nashville area and along the Kentucky border back into southeast Missouri. This activity has been moving from west to east and will continue to do so over the next several hours. The warm front is forecast to lift north this morning placing Middle Tennessee well within the warm sector with primarily scattered convection as we go through the day with little in the way of a focus or trigger other than solar heating. Outside of thunderstorms generally vfr conditions will prevail for the next 24 hours. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......AL AVIATION........21
Hazardous weather outlook, May 11, 5:01 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CDT WED MAY 11 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-121015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 501 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS NORTHERN MIDDLE TENNESSEE...MAINLY THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY MAINLY ACROSS AREAS ALONG AND NORTH OF I-40. A FEW STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH LARGE HAIL OR DAMAGING WINDS. FLASH FLOODING IS ALSO POSSIBLE AS SOME AREAS RECEIVED BETWEEN 2 AND 6 INCHES OF RAINFALL TUESDAY NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE ON THURSDAY INTO THURSDAY NIGHT. A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY. AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND AGAIN ON THURSDAY INTO THURSDAY NIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINE DOWN 55
In the hours before
Special weather statement, May 11, 7:47 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 747 AM CDT WED MAY 11 2016 TNZ031>034-066-111345- PUTNAM TN-CUMBERLAND TN-OVERTON TN-JACKSON TN-FENTRESS TN- 747 AM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OVERTON...NORTHWESTERN CUMBERLAND...JACKSON...CENTRAL PUTNAM AND SOUTHWESTERN FENTRESS COUNTIES UNTIL 845 AM CDT... AT 746 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM GAINESBORO TO MONTEREY...MOVING EAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... COOKEVILLE...GAINESBORO...ALGOOD...MONTEREY...BAXTER...SLATE SPRINGS... RICKMAN...GRIMSLEY...CRAWFORD AND CLARKRANGE. LAT...LON 3600 8497 3620 8577 3645 8577 3625 8490 TIME...MOT...LOC 1246Z 284DEG 25KT 3624 8543 SHAMBURGER
Local storm report, May 11, 8:11 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD LAFAYETTE 36.52N 86.03W
05/11/2016 MACON TN DEPT OF HIGHWAYS
MULTIPLE ROADS CLOSED. MACON COUNTY HIGHWAY DEPARTMENT
RECOMMENDS NO TRAVEL UNLESS ABSOLUTELY NECESSARY
&&
EVENT NUMBER OHX1600496
SHAMBURGERLocal storm report, May 11, 8:23 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD PORTLAND 36.59N 86.52W
05/11/2016 SUMNER TN EMERGENCY MNGR
HIGHWAY 52 AND HIGHWAY 259 UNDERWATER AND CLOSED
&&
EVENT NUMBER OHX1600497
SHAMBURGERLocal storm report, May 11, 8:28 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
828 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL 4 SE HERMITAGE 36.16N 86.57W
05/10/2016 E1.00 INCH DAVIDSON TN COCORAHS
DELAYED COCORAHS REPORT
&&
EVENT NUMBER OHX1600498
MR3Special weather statement, May 11, 8:32 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
832 AM CDT WED MAY 11 2016
TNZ007>009-029-111415-
TROUSDALE TN-SUMNER TN-MACON TN-ROBERTSON TN-
832 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON...
SUMNER...WESTERN MACON AND WESTERN TROUSDALE COUNTIES UNTIL 915 AM
CDT...
AT 828 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM CROSS PLAINS TO PORTLAND...MOVING SOUTHEAST AT
40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...HARTSVILLE...WHITE HOUSE...WESTMORELAND...CROSS PLAINS...
PORTLAND...ORLINDA...MITCHELLVILLE...BLEDSOE CREEK STATE PARK...
COTTONTOWN...BETHPAGE...OAK GROVE AND BLACK JACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
&&
LAT...LON 3665 8637 3661 8606 3632 8618 3635 8623
3630 8626 3635 8627 3634 8629 3631 8630
3632 8634 3632 8635 3634 8635 3636 8636
3634 8639 3657 8692 3665 8686 3665 8659
3663 8656 3665 8651
TIME...MOT...LOC 1328Z 292DEG 37KT 3654 8668
ALSpecial weather statement, May 11, 8:43 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 AM CDT WED MAY 11 2016
TNZ066-111415-
CUMBERLAND TN-
843 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUMBERLAND COUNTY UNTIL
915 AM CDT...
AT 843 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FAIRFIELD GLADE...OR 10 MILES EAST OF CROSSVILLE...MOVING EAST AT 45
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...CRAB ORCHARD...SLATE SPRINGS...CUMBERLAND
MOUNTAIN STATE PARK AND LAKE TANSI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3590 8469 3590 8471 3585 8474 3583 8477
3582 8481 3591 8509 3612 8502 3614 8488
3608 8483 3610 8482 3609 8480 3605 8479
3600 8472 3591 8468
TIME...MOT...LOC 1343Z 286DEG 40KT 3600 8486
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:17 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| May 10, 7:51 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 24 min |
| May 10, 8:01 PM CDT | Tornado Warning | OHX | Montgomery | 29 min |
| May 10, 8:14 PM CDT | Special Weather Statement | OHX | Stewart | 46 min |
| May 10, 8:26 PM CDT | Tornado Warning | OHX | Montgomery | 34 min |
| May 10, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 34 min |
| May 10, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 28 min |
| May 10, 9:06 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 24 min |
| May 10, 9:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 47 min |
| May 10, 9:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 27 min |
| May 10, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 32 min |
| May 10, 9:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 24 min |
| May 10, 10:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 25 min |
| May 10, 10:12 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 33 min |
| May 10, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 46 min |
| May 10, 10:40 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 40 min |
| May 10, 10:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 39 min |
| May 10, 11:11 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 34 min |
| May 10, 11:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 30 min |
| May 10, 11:53 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 112 min |
| May 10, 11:58 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| May 11, 12:18 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 27 min |
| May 11, 12:44 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 31 min |
| May 11, 1:10 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 35 min |
| May 11, 1:33 AM CDT | Special Weather Statement | OHX | Sumner | 27 min |
| May 11, 1:39 AM CDT | Special Weather Statement | OHX | DeKalb | 51 min |
| May 11, 1:43 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 2 hr |
| May 11, 2:02 AM CDT | Special Weather Statement | OHX | Trousdale | 28 min |
| May 11, 2:20 AM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 115 min |
| May 11, 2:57 AM CDT | Special Weather Statement | OHX | Macon, Smith, Sumner, Trousdale | 63 min |
| May 11, 3:45 AM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale | 45 min |
| May 11, 4:03 AM CDT | Flash Flood Warning | OHX | Smith, Trousdale | 117 min |
| May 11, 4:14 AM CDT | Flash Flood Warning | OHX | Sumner | 2 hr |
| May 11, 4:35 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 40 min |
| May 11, 4:39 AM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| May 11, 5:55 AM CDT | Flash Flood Warning | OHX | Macon, Smith, Sumner, Trousdale | 2 hr |
| May 11, 7:07 AM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| May 11, 7:21 AM CDT | Special Weather Statement | OHX | Jackson | 24 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OHX | Jackson, Putnam | 58 min |
| May 11, 7:54 AM CDT | Flash Flood Warning | OHX | Jackson, Macon, Robertson, Smith, Sumner, Trousdale | 4 hr |
| May 11, 8:32 AM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 43 min |
| May 11, 8:41 AM CDT | Flash Flood Warning | OHX | Macon, Sumner, Trousdale | 4 hr |
| May 11, 8:43 AM CDT | Special Weather Statement | OHX | Cumberland | 32 min |
| May 11, 9:41 AM CDT | Special Weather Statement | OHX | Putnam | 34 min |
| May 11, 11:57 AM CDT | Areal Flood Warning | OHX | Clay, Jackson, Macon, Robertson, Smith, Sumner and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.